Reduction in Tumor Lesions and Exacerbation of Psoriatic Rash after Septic Shock in a Patient with Extramammary Paget's Disease.
Аннотация
We present a case of extramammary Paget's disease with bilateral inguinal lymph node metastasis treated by monthly docetaxel chemotherapy. He has also well-controlled psoriasis vulgaris for 20 years. One day after completing monthly chemotherapy, cellulitis by Group G Streptococcus occurred on both legs, resulting in septic shock and disseminated intravascular coagulation. During the infection, the tumor nodule volume and the exudate from the tumor decreased, and tumor markers carcinoembryonic antigen and cancer antigen 19-9 showed low values. Simultaneously, the psoriatic eruption reoccurred. We proposed that cytokine storm including tumor necrosis factor-alpha (TNF-α) during sepsis might have suppressed tumor lesions, and also TNF-α-dependent psoriatic rash appeared temporarily on his body.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.